The Diffraction by Two Half-Planes and Wedge with the Fractional Boundary Condition


Tabatadze V., Karaçuha K., Veliev E., Karaçuha K.

PROGRESS IN ELECTROMAGNETICS RESEARCH M, vol.91, pp.1-10, 2020 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 91
  • Publication Date: 2020
  • Doi Number: 10.2528/pierm20020503
  • Journal Name: PROGRESS IN ELECTROMAGNETICS RESEARCH M
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, Applied Science & Technology Source, Compendex, INSPEC
  • Page Numbers: pp.1-10
  • Istanbul Technical University Affiliated: Yes

Abstract

In this article, the diffraction of plane electromagnetic waves by double half-planes with fractional boundary conditions is considered. As particular cases, the diffractions by wedges and corners are considered for different values of fractional orders. The results are compared to the analytical ones. The interesting properties of wedge diffraction are outlined for intermediate fractional orders.